Indiana, 2006Flash Flooding and Hail in Indiana, June 22, 2006
June 22, 2006 · NWS IND · 43 events in 25 counties and zones
A series of severe thunderstorms pounded central Indiana on 23 June 2006, continuing a period of active weather for the area. Widespread wind damage and large hail occurred, with isolated areas of flash flooding caused by extremely heavy rain.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 6
- Property damage
- $127,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of severe thunderstorms pounded central Indiana on 23 June 2006, continuing a period of active weather for the area. Widespread wind damage and large hail occurred, with isolated areas of flash flooding caused by extremely heavy rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 22, 6:21 AM EST, 5 hours 9 minutes earlier.
Area forecast discussion, Jun 22, 6:21 AM EST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 AM EDT THU JUN 22 2006
.AVIATION...DISCUSSION FOR 12Z TAF ISSUANCE.
FORECAST CONCERN FOR NEXT 24 HOURS WILL BE ON THUNDERSTORMS. IN
IMMEDIATE SHORT TERM TIME (THRU 13Z THIS MORNING)...CLEAR SKIES
ALLOWED SOME LIGHT MVFR FOG TO FORM AT KLAF AND KHUF. THIS SHOULD
DISSIPATE BY 13Z AS HIGH CLOUDS MOVE IN AND WINDS INCREASE A
LITTLE BIT. AT KIND...VCTS NEEDED THRU ABOUT 15Z FOR SCATTERED
TSRA THAT POPPED UP AROUND SUNRISE.
AFTER THE 13-15Z TIME FRAME...VFR CONDITIONS ARE EXPECTED. A
MASSIVE COMPLEX OF TSRA IN EASTERN IOWA LOOKS HEADED THIS WAY AND
SHOULD BEGIN TO IMPACT AREA AFTER 18Z. HANDLED WITH CB QUALIFIERS
AND VCTS. CONTINUED UNCERTAINTY ON PRECISE TIMING AND LOCATION
ISSUES DOES NOT ALLOW FOR PREVAILING FORECASTS OF TSRA AT THIS
TIME.
AFTER 00Z...SLOW MOVING FRONT WILL CONTINUE TO ACT AS FOCUS FOR
SHRA AND TSRA. CONTINUED VCTS THRU 06Z KLAF AND KHUF AND THRU THE
ENTIRE PERIOD AT KIND AND KBMG.
&&
.PREV DISCUSSION... (ISSUED 340 AM EDT THU JUN 22 2006)
DISCUSSION FOR ZONES AND GRIDS...WEATHER HAS QUIETED DOWN FOR THE
MOMENT ACROSS INDIANA. SATELLITE SHOWS A LARGE CLUSTER OF
THUNDERSTORMS ACROSS NORTHERN OHIO AND ACROSS NORTHWEST MISSOURI AND
KANSAS. SURFACE ANALYSIS SHOWED A SLOW MOVING COLD FRONT FROM
EASTERN WISCONSIN TO NORTHERN MISSOURI.
THE BIGGEST PROBLEM CONTINUE TO BE CHANCES OF THUNDERSTORMS NEXT
SEVERAL DAYS AND POSSIBILITY OF HEAVY RAIN TONIGHT AND FRIDAY.
GFS STILL SEEMS TO BE SUFFERING FROM CONVECTIVE FEEDBACK PROBLEMS
WITH LARGE AREA OF CONVECTION OVER THE PLAINS. NAM SEEMS FAIRLY
CONSISTENT WITH PREVIOUS RUN AND WILL GO CLOSE TO THE NAM NEXT FEW
DAYS. ONE PLACE I WILL DIFFER A LITTLE TODAY IS NAM MAY BE A TAD
FAST WITH COLD FRONT. THUS AXIS OF THUNDERSTORMS MAY BE A LITTLE
FARTHER NORTH LATE TODAY THAN INDICATED BY NAM.
AIRMASS STARTS OUT SOMEWHAT CAPPED THIS MORNING AND WILL NOT BEGIN
THUNDERSTORMS UNTIL THIS AFTERNOON ACROSS OUR REGION. WEAK COLD
FRONT WILL MOVE TO NORTH PORTIONS OF OUR FORECAST AREA BY 00Z AND TO
SOUTHERN INDIANA OVERNIGHT. NAM INDICATES CAPES UP TO 3000 J/KG AND
STRONG THUNDERSTORMS CAN BE EXPECTED LATE TODAY.
NAM STILL INDICATES A COUPLE ROUNDS OF MODERATE TO HEAVY RAINFALL
TONIGHT AND EARLY FRIDAY AS A S/W MOVES EAST FROM THE CENTRAL PLAINS
ALONG THE FRONT. 850 MB DOES NOT SHOW A VERY STRONG JET BUT THERE
IS WEAK CONVERGENCE AND ALSO THERE IS UPPER DIFFLUENCE AS FROM A 300
MB JET OVER THE EASTERN GREAT LAKES. PRECIPITABLE WATER IS AROUND 2
INCHES. I DONT BELIEVE THIS WILL BE A BIG HEAVY RAIN EVENT...BUT
THERE ARE ENOUGH THING FAVORING IT TO KEEP MENTION OF HEAVY RAIN IN
FORECAST FOR TONIGHT AND IN THE SOUTH EARLY FRIDAY.
COLD FRONT CONTINUES MOVING SOUTH FRIDAY INTO SATURDAY. GFS WITH
ITS CONVECTIVE FEEDBACK PROBLEMS OVERDEVELOPS A LOW PRESSURE SYSTEM
OVER THE VALLEY AND IS TOO SLOW IN MOVING IT EAST OUT OF OUR REGION
FRIDAY NIGHT AND SATURDAY.
OVERALL EXTENDED FORECAST LOOKS OK. ONLY CHANGE WAS TO DROP MENTION
OF THUNDERSTORMS ON SUNDAY AS WEAK UPPER TROUGH IS TOO FAR WEST
SUNDAY TO HAVE ANY EFFECT ON OUR WEATHER. WILL USE A MOS BLEND ON
TEMPERATURES. WITH IT STARTING OUT VERY WARM THIS MORNING WILL GO A
DEGREE OR TWO HIGHER TODAY THAN PREVIOUS FORECAST.
IND WATCHES/WARNINGS/ADVISORIES...NONE.
PUBLIC...JEH
&&
AVIATION...JOHNSON
Hazardous weather outlook, Jun 22, 8:32 AM EST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 AM EDT THU JUN 22 2006
INZ021-028>031-035>049-051>057-060>065-067>072-231345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
832 AM CDT THU JUN 22 2006 /932 AM EDT THU JUN 22 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...VERY HEAVY RAIN IS POSSIBLE TONIGHT. A FEW AREAS MAY
EXPERIENCE LOW LAND FLOODING.
A SLOW MOVING COLD FRONT FROM SOUTHERN WISCONSIN TO NORTHERN
MISSOURI WILL MOVE TO CENTRAL INDIANA BY THIS EVENING. A WEATHER
DISTURBANCE MOVING OUT OF THE PLAINS WILL AND A HOT UNSTABLE
AIRMASS OVER INDIANA WILL CAUSE THUNDERSTORMS TO DEVELOP TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND
SOUTH OF A TERRE HAUTE TO MUNCIE LINE WITH THE MAIN THREAT AGAIN
BEING DAMAGING WINDS AND LARGE HAIL. IN ADDITION HEAVY RAINFALL IS
POSSIBLE FRIDAY SOUTH OF INTERSTATE 70.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY FRIDAY NIGHT AND
SATURDAY OVER THE SOUTHERN PORTIONS OF CENTRAL INDIANA. THERE IS
ALSO A SLIGHT CHANCE OF THUNDERSTORMS REGION WIDE MONDAY THROUGH
WEDNESDAY. AT THIS TIME THESE ARE NOT EXPECTED TO BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
PUMA
Event by event
23 thunderstorm wind, 11 hail, 5 flash flood, 2 lightning, 2 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Tippecanoe
- When
- June 22, 11:30 AM EST
- Where
- Tippecanoe County, Battle Ground
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 40.517, -86.833
Thunderstorm Wind, Carroll
- When
- June 22, 11:38 AM EST
- Where
- Carroll County, Delphi
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.583, -86.667
Thunderstorm Wind, Fountain
- When
- June 22, 11:45 AM EST
- Where
- Fountain County, 3 mi E of Veedersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.117, -87.217
Trees and power lines downed.
Thunderstorm Wind, Vermillion
- When
- June 22, 11:45 AM EST
- Where
- Vermillion County, 2 mi NW of Cayuga
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.950, -87.483
Thunderstorm Wind, Carroll
- When
- June 22, 11:55 AM EST
- Where
- Carroll County, 1 mi NE of Camden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.633, -86.517
Thunderstorm Wind, Vigo
- When
- June 22, 12:10 PM EST
- Where
- Vigo County, Prairie Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.283, -87.500
Trees and power lines were downed.
Thunderstorm Wind, Sullivan
- When
- June 22, 12:15 PM EST
- Where
- Sullivan County, Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.100, -87.417
Large tree limbs broken throughout town.
Thunderstorm Wind, Montgomery
- When
- June 22, 12:15 PM EST
- Where
- Montgomery County, Darlington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.100, -86.783
Thunderstorm Wind, Howard
- When
- June 22, 12:25 PM EST
- Where
- Howard County, 4 mi S of Kokomo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.433, -86.133
Trees and power lines were downed.
Thunderstorm Wind, Howard
- When
- June 22, 12:25 PM EST
- Where
- Howard County, Cassville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.567, -86.117
Trees and power lines were downed.
Thunderstorm Wind, Howard
- When
- June 22, 12:30 PM EST
- Where
- Howard County, 3 mi E of Russiaville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.417, -86.217
Thunderstorm Wind, Tipton
- When
- June 22, 12:30 PM EST
- Where
- Tipton County, 4 mi NNW of Groomville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.400, -86.233
Several trees were downed.
Lightning, Hendricks
- When
- June 22, 12:30 PM EST
- Where
- Hendricks County, Brownsburg
- Property damage
- $20,000
- Reported by
- NEWSPAPER
- Coordinates
- 39.770, -86.510 (the zone’s center; the record gives no point)
A home was damaged by a lightning-induced fire.
Lightning, Marion
- When
- June 22, 1:00 PM EST
- Where
- Marion County, New Augusta
- Injuries
- 6 direct, 0 indirect
- Reported by
- NEWSPAPER
- Coordinates
- 39.782, -86.138 (the zone’s center; the record gives no point)
Six firefighters stowing equipment after a training exercise were indirectly struck by lightning. None of the injuries were life threatening.
Hail, Boone
- When
- June 22, 1:02 PM EST to 1:04 PM EST
- Where
- Boone County, Lebanon
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.050, -86.467
Hail, Boone
- When
- June 22, 1:07 PM EST to 1:09 PM EST
- Where
- Boone County, 3 mi WSW of Whitestown
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.983, -86.400
Hail, Morgan
- When
- June 22, 1:34 PM EST to 1:36 PM EST
- Where
- Morgan County, 4 mi NE of Martinsville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.467, -86.383
Hail, Marion
- When
- June 22, 1:46 PM EST to 1:48 PM EST
- Where
- Marion County, 3 mi NNE of Southport
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 39.700, -86.100
Hail, Marion
- When
- June 22, 2:00 PM EST to 2:02 PM EST
- Where
- Marion County, 1 mi E of Indianapolis Intl Ar
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.717, -86.267
Thunderstorm Wind, Marion
- When
- June 22, 2:00 PM EST
- Where
- Marion County, Indianapolis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.783, -86.150
A tree was uprooted onto two homes, causing major damage.
Thunderstorm Wind, Marion
- When
- June 22, 2:02 PM EST
- Where
- Marion County, 8 mi SE of Indianapolis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.700, -86.050
A stop sign was blown down.
Thunderstorm Wind, Rush
- When
- June 22, 2:15 PM EST
- Where
- Rush County, Rushville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.617, -85.450
Trees fell onto power lines.
Hail, Johnson
- When
- June 22, 2:20 PM EST to 2:22 PM EST
- Where
- Johnson County, Franklin Arpt
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.433, -86.067
Hail, Hancock
- When
- June 22, 2:30 PM EST to 2:32 PM EST
- Where
- Hancock County, 6 mi SSW of Greenfield
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.700, -85.833
Thunderstorm Wind, Shelby
- When
- June 22, 2:40 PM EST
- Where
- Shelby County, 4 mi NE of Shelbyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.550, -85.733
Thunderstorm Wind, Rush
- When
- June 22, 3:00 PM EST
- Where
- Rush County, 6 mi SE of Rushville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.550, -85.367
Trees fell onto power lines.
Hail, Bartholomew
- When
- June 22, 3:00 PM EST to 3:02 PM EST
- Where
- Bartholomew County, 2 mi W of Columbus
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.217, -85.867
Heavy Rain, Vigo
- When
- June 22, 3:30 PM EST to 6:30 PM EST
- Where
- Vigo County, Prairie Creek
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.431, -87.390 (the zone’s center; the record gives no point)
3.59 inches of rain occurred in three hours.
Thunderstorm Wind, Knox
- When
- June 22, 4:10 PM EST
- Where
- Knox County, 7 mi SSW of Vincennes
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.583, -87.567
Numerous trees and power lines were blown down.
Thunderstorm Wind, Daviess
- When
- June 22, 4:30 PM EST
- Where
- Daviess County, Epsom
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 38.783, -87.067
A roof was blown off of a machine shed, and grain bins were destroyed on a farm near Epsom.
Hail, Jennings
- When
- June 22, 4:40 PM EST to 4:42 PM EST
- Where
- Jennings County, North Vernon
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.000, -85.633
Thunderstorm Wind, Greene
- When
- June 22, 4:58 PM EST
- Where
- Greene County, 10 mi E of Bloomfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.033, -86.750
Heavy Rain, Owen
- When
- June 22, 5:00 PM EST to 5:33 PM EST
- Where
- Owen County, 8 mi W of Spencer
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.313, -86.838 (the zone’s center; the record gives no point)
3.50 inches of rain fell in approximately 30 minutes west of Spencer.
Flash Flood, Vigo
- When
- June 22, 5:25 PM EST to 7:00 PM EST
- Where
- Vigo County, 12 mi S of Terre Haute
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.431, -87.390 (the zone’s center; the record gives no point)
Water was over State Road 246 in southern Vigo County. No damage occurred.
Thunderstorm Wind, Vigo
- When
- June 22, 5:32 PM EST
- Where
- Vigo County, 6 mi S of Terre Haute
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 39.383, -87.400
Hail, Owen
- When
- June 22, 5:33 PM EST to 5:35 PM EST
- Where
- Owen County, 8 mi W of Spencer
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.283, -86.917
Thunderstorm Wind, Vigo
- When
- June 22, 5:58 PM EST to 6:00 PM EST
- Where
- Vigo County, Terre Haute
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.467, -87.400
A large tree limb was broken.
Thunderstorm Wind, Putnam
- When
- June 22, 6:30 PM EST
- Where
- Putnam County, 3 mi N of Greencastle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.700, -86.867
Flash Flood, Parke
- When
- June 22, 6:50 PM EST to 7:50 PM EST
- Where
- Parke County, Rosedale
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.774, -87.206 (the zone’s center; the record gives no point)
High water closed Coxville Road near Rosedale. No damage was reported.
Hail, Hendricks
- When
- June 22, 6:50 PM EST
- Where
- Hendricks County, Lizton
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.883, -86.550
Flash Flood, Greene
- When
- June 22, 7:15 PM EST to 8:15 PM EST
- Where
- Greene County, 2 mi NW of Worthington
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.036, -86.962 (the zone’s center; the record gives no point)
Water closed the intersection of State Roads 157 and 48. No damage was reported.
Flash Flood, Sullivan
- When
- June 22, 7:30 PM EST to 8:30 PM EST
- Where
- Sullivan County, 3 mi W of Farmersburg
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.089, -87.415 (the zone’s center; the record gives no point)
County Road 1100 North was closed by high water. No damage was reported.
Flash Flood, Sullivan
- When
- June 22, 7:45 PM EST to 8:45 PM EST
- Where
- Sullivan County, 1 mi NW of Fairbanks
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.089, -87.415 (the zone’s center; the record gives no point)
A culvert was washed out on a river road northwest of Fairbanks.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 22, 20062 injured · $2.2 million · F1 · 18 events
- Heat in California, June 22 to 30, 20061 death · 6 events
- Tornadoes and Hail in Ohio, June 22, 200610 injured · $166,000 · F0 · 26 events
- Heat in Pennsylvania, June 22, 20061 death · 1 event
- Dust Storm and Damaging Winds in Texas, June 22, 2006$2.2 million · 63 kt wind · 13 events
- Hail and Damaging Winds in Georgia, June 22, 2006$1.4 million · 1.75 in hail · 23 events
- Flash Flood and Damaging Wind in New Mexico, June 22, 2006$1.3 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Indiana, June 22, 2006$199,000 · 1 in hail · 27 events
- Hail and Damaging Winds in Kentucky, June 22, 2006$150,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Virginia, June 22 to 23, 2006$197,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 22, 2006$225,000 · 61 kt wind · 2 events
- Damaging Winds in Oklahoma, June 22, 2006$110,000 · 64 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514176, 5513974, 5513975, 5513976, 5513977, 5513978, 5513979, 5514053, 5514054, 5514055, 5514056, 5514057, 5514175, 5514174, 5514058, 5514059, 5514060, 5514061, 5514062, 5514063, 5514064, 5514065, 5514066, 5514067, 5514068, 5514069, 5514070, 5514168, 5514071, 5514072, 5514073, 5514074, 5514077, 5514075, 5514076, 5514078, 5514166, 5514167, 5514169, 5514170, and more.